# SDR HEEA202410180001

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N440PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 26,969 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Handle
- Part number: S9268EC2
- Condition: Loose
- Location: Heater Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

HEATER STUCK ON IN THE ON POSITION. WHEN MORE COLLECTIVE RAISED, FELT MORE HEAT, ALSO VERY FAINT SMELL OF SOMETHING BURNING. VALVE HANDLE LOOSE. DEBRIS IN HEATER DUCT EMITTED ODOR WHEN HOT.
